Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 152, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 30, 2017, 3:37 PM CDT for Allen County, Warren County, Kentucky. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 3:37 PM CDT (20:37 UTC)
- Expired
- Apr 30, 2017, 4:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allen County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 68 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 3:58 PM CDT | TSTM WND DMG | 2 Nne Scottsville, KY | 2 OR 3 TREES DOWN ON SMITHS GROVE ROAD. |
| Apr 30, 4:02 PM CDT | TSTM WND DMG | 5 Ssw Finney, KY | TREE DOWN ON PORT OLIVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted.
090
WUUS53 KLMK 302037
SVRLMK
KYC003-227-302100-
/O.NEW.KLMK.SV.W.0152.170430T2037Z-170430T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
337 PM CDT SUN APR 30 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Allen County in south central Kentucky...
Southeastern Warren County in south central Kentucky...
* Until 400 PM CDT
* At 337 PM CDT, a severe thunderstorm was located near Westmoreland,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Scottsville, Hardcastle, Allen Springs, West Fork, Clare,
Greenhill, Settle, Yesse, Raley Ford and Alonzo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3665 8634 3665 8641 3667 8642 3697 8634
3687 8611 3686 8611 3686 8608 3684 8607
3683 8606 3682 8607 3681 8607 3681 8606
3664 8616
TIME...MOT...LOC 2037Z 202DEG 51KT 3654 8635
HAIL...<.75IN
WIND...60MPH
$$
RJS2 follow-up statements
294
WWUS53 KLMK 302049
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
349 PM CDT SUN APR 30 2017
KYC003-227-302100-
/O.CON.KLMK.SV.W.0152.000000T0000Z-170430T2100Z/
Allen KY-Warren KY-
349 PM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR ALLEN AND SOUTHEASTERN WARREN COUNTIES...
At 349 PM CDT, a severe thunderstorm was located near Scottsville,
moving north at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Scottsville, Hardcastle, Allen Springs, West Fork, Clare, Greenhill,
Settle, Yesse, Raley Ford and Alonzo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3665 8634 3665 8641 3667 8642 3697 8634
3687 8611 3686 8611 3686 8608 3684 8607
3683 8606 3682 8607 3681 8607 3681 8606
3664 8616
TIME...MOT...LOC 2049Z 202DEG 51KT 3670 8627
HAIL...<.75IN
WIND...60MPH
$$
RJS127
WWUS53 KLMK 302059
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
359 PM CDT SUN APR 30 2017
KYC003-227-302108-
/O.EXP.KLMK.SV.W.0152.000000T0000Z-170430T2100Z/
Allen KY-Warren KY-
359 PM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR ALLEN AND SOUTHEASTERN WARREN
COUNTIES WILL EXPIRE AT 400 PM CDT...
The storm which prompted the warning has moved out most of the
warned area. Therefore the warning will be allowed to expire. A new
Severe Thunderstorm Warning is in effect for portions of Allen and
eastern Warren counties until 430 PM CDT.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3665 8634 3665 8641 3667 8642 3697 8634
3687 8611 3686 8611 3686 8608 3684 8607
3683 8606 3682 8607 3681 8607 3681 8606
3664 8616
TIME...MOT...LOC 2058Z 202DEG 51KT 3680 8622
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:11 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 30, 2:11 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
311 PM EDT Sun Apr 30 2017
.Short Term...(This evening through Monday night)
Issued at 245 PM EDT Sun Apr 30 2017
...Additional Flash Flooding and Severe Weather Possible This
Afternoon and Evening...
Surface analysis reveals a deep 996mb low near the KS/OK border,
with a warm front draped across northern portions of IL/IN/OH and an
elongated cold front starting in southwestern MO going down into
portions of MS/LA. This leaves our region well within the warm
sector of the low. Radar/satellite reveals a broad area of showers
and clouds across much of the Tennessee/Ohio river valleys. Of
particular note, convection is now starting to develop ahead of an
MCV over western TN/northern AL. This line of showers and storms
will begin to impact the region over the next hour or two.
Confidence regarding the threat of severe weather this afternoon and
evening remains low. While deep layer shear will be supportive of
organized convection, the amount of instability in the atmosphere
looks to be limited. High to mid level clouds associated with
convection west of the region have kept the atmosphere somewhat
stabilized, and SPC mesoanalysis reveals about 1000J/Kg of MUCAPE
across most of central KY. 12z models from earlier this morning were
showing as much as 2000J/Kg to 3000J/Kg of MUCAPE developing by late
afternoon. Still, what is currently present across the region may be
enough to sustain strong to severe storms, especially across
southern portions of the region near the Tennessee border. The main
threats with these storms would be large hail and damaging winds,
though a quick spin-up tornado or two embedded within the line
cannot be ruled out.
Of bigger concern is the flash flooding potential. SPC mesoanalysis
from earlier this afternoon showed an incredible broad axis of 1.8"
PWATs extending from southern IL toward the gulf coast states moving
toward our region. Based on BNA sounding climatology, there have
only been a handful of times where PWATS met or exceeded those
values for the months of April and May. Suffice to say, there is an
abundance of moisture in the atmosphere ahead of this cold front,
and showers/thunderstorms with heavy rainfall are a near certainty.
While the general motion of the front/system will be west to east,
storm motions will generally be off to the north-northeast, which
sets up the potential for training storms. Current flash flood watch
in place still looks good, as most places within the watch have
already received several inches of rain from storms earlier this
weekend and 1hr/3hr flash flood guidance remains low. Flash flood
guidance is a bit higher across southern/central Kentucky, and while
some isolated flooding could occur, do not think it's enough to
warrant a flash flood watch in that region.
The line of showers and storms should clear the region by Monday
morning. A sub-990mb low over WI/MI and 1018mb high over the Gulf of
Mexico will create a strong pressure gradient over the region
resulting in very breezy conditions. Winds near the top of the
boundary layer will be near 45kts during peak heating, suggesting
some strong gusts could mix down to the surface. As a result, a wind
advisory has been issued for tomorrow. With the strong winds and
saturated soils, could also see some isolated reports of trees being
blown down.
Winds will subside some Monday night as boundary layer decouples and
gustier winds remain above the inversion. Overnight lows will be
cool, generally in the upper 40s to lower 50s.
&&
.Long Term...(Tuesday through Sunday)
Issued at 300 PM EDT Sun Apr 30 2017
Quiet weather is in store for Tuesday as weak high pressure moves
near the region. Temperatures will be about 5 to 10 degrees warmer
Tuesday compared to Monday as WAA takes place.
By Wednesday, models develop a trough across the central CONUS and
have it digging into the lower Tennessee Valley during the Thursday-
Friday timeframe. Still some uncertainty exists in the evolution of
the trough, with some models/ensembles showing it becoming a cut-off
low in the Southeastern US, while other models swing the trough axis
up the New England coast. For what it's worth, the latest 12z
GFS/ECMWF/Canadian do not develop a cut-off low and have the system
moving off toward the Northeastern US. Regardless of whatever
solution plays out, it appears that temperatures will be cool
through next weekend, and that wet weather is almost a guarantee
Wednesday through Friday. If a cut-off low develops over the
Southeastern US, the wet weather could extend through the weekend.
&&
.Aviation...(18Z TAF Issuance)
Issued at 130 PM EDT Sun Apr 30 2017
Complicated forecast this period, with a large upper low pumping a
long line of rains up the MS River and narrow bands of precipitation
arcing out away from it into our area. Have tried to put the focus
in the TAFs on when the main band will move through the region, and
it could bring MVFR to briefly IFR conditions to the terminals as
well as occasional lightning. The other impact will be gusty winds.
As we see some sunshine this afternoon, we should get to near 30
knots for gusts. We may lull some during the banded precip
overnight, but then by mid morning Monday winds will pick up again
from the southwest behind the cold front.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Monday morning for INZ076>079-083-084-
089>092.
Wind Advisory from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/
Monday for INZ076>079-083-084-089>092.
KY...Flash Flood Watch through Monday morning for KYZ023>025-030>033.
Wind Advisory from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/
Monday for KYZ023>043-045>049-053>057-061>067-070>078-081-
082.
Wind Advisory until 7 PM EDT /6 PM CDT/ this evening for KYZ023-
024-026>028-061>063-070>076.
&&
Short Term...DM
Long Term...DM
Aviation...RJSHazardous weather outlook, Apr 30, 2:21 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 321 PM EDT Sun Apr 30 2017 KYZ029-034>043-045>049-053>057-064>067-077-078-081-082-011930- Bullitt-Shelby-Franklin-Scott-Harrison-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark- Larue-Marion-Boyle-Garrard-Madison-Green-Taylor-Casey-Lincoln-Adair- Russell-Cumberland-Clinton- Including the cities of Shepherdsville, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford, Columbia, Jamestown, Burkesville, and Albany 321 PM EDT Sun Apr 30 2017 /221 PM CDT Sun Apr 30 2017/ ...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A line of showers and thunderstorms will approach the region from the west late this afternoon and evening. Some of the thunderstorms could produce damaging winds and large hail. An isolated tornado could be possible as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind gusts will increase behind a cold front tomorrow afternoon, with gusts as high as 40mph possible. High profile vehicles may experience difficult driving conditions on east to west oriented roadways. Loose outdoor objects may be blown around. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding through tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ025-030>033-011930- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Meade-Oldham-Trimble-Henry- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Brandenburg, Louisville, La Grange, Bedford, Milton, and New Castle 321 PM EDT Sun Apr 30 2017 /221 PM CDT Sun Apr 30 2017/ ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A line of showers and thunderstorms will approach the region from the west late this afternoon and evening. Some of the thunderstorms could produce damaging winds and large hail. An isolated tornado could be possible as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind gusts will increase behind a cold front tomorrow afternoon, with gusts as high as 40mph possible. High profile vehicles may experience difficult driving conditions on east to west oriented roadways. Loose outdoor objects may be blown around. In areas with very saturated soils, trees may topple over from strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding through tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ026>028-061>063-070>076-011930- Ohio-Grayson-Hardin-Butler-Edmonson-Hart-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe- Including the cities of Hartford, Leitchfield, Elizabethtown, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, and Edmonton 321 PM EDT Sun Apr 30 2017 /221 PM CDT Sun Apr 30 2017/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A line of showers and thunderstorms will approach the region from the west late this afternoon and evening. Some of the thunderstorms could produce damaging winds and large hail. An isolated tornado could be possible as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind gusts will increase behind a cold front tomorrow afternoon, with gusts as high as 45mph possible. High profile vehicles may experience difficult driving conditions on east to west oriented roadways. Loose outdoor objects may be blown around. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding through tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ023-024-011930- Hancock-Breckinridge- Including the cities of Lewisport, Hawesville, and Hardinsburg 221 PM CDT Sun Apr 30 2017 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. A line of showers and thunderstorms will approach the region from the west late this afternoon and evening. Some of the thunderstorms could produce damaging winds and large hail. An isolated tornado could be possible as well. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Wind gusts will increase behind a cold front tomorrow afternoon, with gusts as high as 40mph possible. High profile vehicles may experience difficult driving conditions on east to west oriented roadways. Loose outdoor objects may be blown around. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding through tonight. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM
In the hours before
Local storm report, Apr 30, 10:29 AM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1129 AM EDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN HUNTINGBURG 38.29N 86.96W
04/30/2017 M9.23 INCH DUBOIS IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0700 AM HEAVY RAIN CELESTINE 38.38N 86.79W
04/30/2017 E8.24 INCH DUBOIS IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0700 AM HEAVY RAIN 3 NNE PILOT KNOB 38.32N 86.34W
04/30/2017 M7.67 INCH CRAWFORD IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0800 AM HEAVY RAIN 1 WNW NEW SALISBURY 38.32N 86.12W
04/30/2017 M7.01 INCH HARRISON IN COCORAHS
2-DAY TOTAL FROM COCORAHS DATA.
0800 AM HEAVY RAIN 3 WSW SAINT JOSEPH 38.37N 85.87W
04/30/2017 M5.87 INCH FLOYD IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0900 AM HEAVY RAIN 1 ESE WEST FORK 38.23N 86.52W
04/30/2017 M4.73 INCH CRAWFORD IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0600 AM HEAVY RAIN 2 W FLOYDS KNOBS 38.32N 85.90W
04/30/2017 M4.67 INCH FLOYD IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0700 AM HEAVY RAIN 2 NNE HENRYVILLE 38.56N 85.75W
04/30/2017 M4.56 INCH CLARK IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0600 AM HEAVY RAIN 1 NW JEFFERSONVILLE 38.31N 85.74W
04/30/2017 M3.57 INCH CLARK IN COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0730 AM HEAVY RAIN 1 SSE CAMPBELLSBURG 38.52N 85.20W
04/30/2017 M3.40 INCH HENRY KY COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
0800 AM HEAVY RAIN 4 NNW BEDFORD 38.65N 85.35W
04/30/2017 M2.65 INCH TRIMBLE KY COCORAHS
2-DAY STORM TOTAL FROM COCORAHS DATA.
&&Special weather statement, Apr 30, 3:24 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
324 PM CDT SUN APR 30 2017
KYZ071>073-302100-
Warren-Simpson-Allen-
324 PM CDT SUN APR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SIMPSON...
WESTERN ALLEN AND SOUTH CENTRAL WARREN COUNTIES...
At 322 PM CDT, radar indicated severe thunderstorms were located
along a line extending from near White House to near Belinda City.
Movement was northeast at 55 mph.
Should these storms maintain there intensity, a severe thunderstorm
warning may be needed. Regardless wind gusts around 50 mph are
possible with these storms.
Locations impacted include...
Bowling Green, Scottsville, Hardcastle, Allen Springs, West Fork,
Clare, Geddes, Greenhill, Mcelroy Ford and Raley Ford.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3665 8651 3664 8654 3664 8655 3663 8656
3664 8657 3701 8636 3663 8607
TIME...MOT...LOC 2022Z 208DEG 48KT 3648 8660 3622 8646
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:08 PM CDT | Special Weather Statement | LMK | Bourbon | 37 min |
| Apr 29, 9:23 PM CDT | Special Weather Statement | LMK | Hart, Larue | 37 min |
| Apr 30, 2:42 AM CDT | Wind Advisory | LMK | Allen, Barren, Breckinridge, Butler, Edmonson, Grayson and 9 more | 15 hr |
| Apr 30, 2:06 PM CDT | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 32 hr |
| Apr 30, 3:24 PM CDT | Special Weather Statement | LMK | Allen | 36 min |
| Apr 30, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Warren | 38 min |
| Apr 30, 4:22 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 23 min |
| Apr 30, 4:42 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Metcalfe, Nelson, Taylor | 33 min |
| Apr 30, 5:08 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Apr 30, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Taylor, Washington | 31 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe, Monroe | 26 min |
| Apr 30, 5:41 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Shelby, Spencer, Washington | 34 min |
| Apr 30, 5:47 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell, Taylor | 28 min |
| Apr 30, 6:11 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more | 34 min |
| Apr 30, 6:16 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Marion, Taylor, Washington | 29 min |
| Apr 30, 6:43 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott, Woodford | 32 min |
| Apr 30, 6:51 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer, Woodford | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.